Wednesday, May 11, 2011

Jen + School + Shampoo = Hives!

I can't believe that I am posting such ugly pictures of my self, but it's all about documentation and I wouldn't want to forget about this, ok maybe I would.  So in the middle of April I broke out in these really red painful hives on my face.  It was really bad where my bangs laid and then slowly moved down my nose.  After a couple of days of them not going away or getting better I went to the doctor. He thought that I was allergic to this antibiotic that I had been taking, but I didn't think that was it since I've taken it for years and I've never had a problem with it.  My suspicion was stress from school or this new Hair product line that I tried. The doctor gave me a million drugs to get rid of it and with in a few days my face was nice and clear.  

Three weeks later I tried the shampoo again just to see if that's what it could be, and I broke out again.  This time was worse though, It felt like my entire forehead had been burnt and I had bumps and redness all over my face, not very attractive.  So I went to the doctor again after a week of it getting worse.  It's been 6 days since I started the steroids and I'm still red and peeling, but I'm getting much better.  Thank goodness for medicine!  Now my leprosy is not as bad and I can be let back into the social world!
 You can't really see it very well with these pictures, but just imagine it ten times worse than it looks here.


I'm not sure if school had anything to do with it or not, I kind of think that the stress of school didn't help, but the main culprit was the new shampoo and products.
 The meds that the doctor had me take.  Wow, it was stress enough just to remember to take everything!

4 comments:

Ashley said...

poor girl! sounds like a new computer makes you feel better!

JENN AND JOSH said...

Yes, you poor girl, I can sympathize TOTALLY!!! There are a billion things I am allergic to and break out in hives all of the time!! Almost all medicine and detergants and certain face washs and lotions, it surely sucks...I now have prednisone on hand for when it happens again (that along with taking benedryl or clariton) I have had it almost over my whole body before and other times just on the face and neck..it sure is crazy when our immune systems flare up because of allergy reactions. I am so glad you got the med's and are getting better! What hair products was it?? I want to make sure I never get them lol :)

Becky said...

I'm sorry to hear about your hives, but I can also relate. I am allergic to something at all the Marriott hotels. So my last four vacations I have had to take my cream to fight my break outs. Not very fun. You would think I would stop staying at Marriott hotels, but it seems to be where everyone has connections. Hope your feeling better.

Heather said...

That is awful! I am really sorry.